# SDR UIEA2019083105417

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,383 hours, 15,596 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 3071
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK TEMP EICAS MESSAGE, PACK WILL NOT RESET. TRANSFERRED TO MDDR # 117154 AS PER MEL 21-51-01-01, CAT C. M PROCEDURES COMPLIED WITH. PLACARDS INSTALLED AND MCC NOTIFIED. LP 1066746 - M3: T/S PER FIM 21-51 FT 807. FOUND CONTROLLER FAULT LIGHT ON. PER AMM 21-51-14 SWAPPED LT TEMP CONTROLLER WITH RT CONTROLLER. VERIFIED RT CONTROLLER FAULT LIGHT ON FOLLOWS CONTROLLER. MCC NOTIFIED P/N 1151864-1/625946-9 CVG BIN CAB0408. LP 1066748 - M2: REMOVED AND REPLACED RT PACK TEMP CONTROLLER IAW AMM 21-51-14. PERFORMED BITE TEST, TEMP CONTROL VALVE FAULTED. MDDR STILL OPEN. OFF PART (PN: 1151864-1, SN: 079C-0642) LP 1066748 - M3: REMOVED AND REPLACED RT TEMP CONTROL VALVE IAW AMM 21-61-07. OPS CHECK GOOD. THIS CLEARS MDDR 117154. PLACARDS REMOVED AND MCC NOTIFIED.
